# SDR YENA2020020390105

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N993JE
- Make and model: Airbus A321-231
- Aircraft serial: 8143
- Aircraft time: 8,481 hours, 1,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 812011
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,475 hours, 1,647 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 464, SEA-JFK. EPSU BATTERY FIN 15WL REQUIRE CAPACITANCE CHECK; R & R EPSU BATTERY PER AMM 33-51-38. OPS TEST OK.
